# SDR UIEA2017030700309

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,861 hours, 9,275 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP MESSAGE, OPS CHECKED IAW FIM TASK 21-61-804. OPS CHECKED OK, MESSAGE CLEARED.
